CSpace  > 应用数学研究所
Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors
Huang, Feimin1; Mei, Ming2,3; Wang, Yong1; Yu, Huimin4
2011-08-15
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume251Issue:4-5Pages:1305-1331
AbstractIn this study, we consider the high dimensional unipolar hydrodynamic model for semiconductors in the form of Euler-Poisson equations. Based on the results that we have obtained in the first part (Huang, et al., 2011 [16]) for the 1-D case, we can further show the stability of planar stationary waves in multi-dimensional case. Utilizing the energy method, we obtain the global existence of the solutions of high dimensional Euler-Poisson equations for the unipolar hydrodynamic model, and prove that the solutions converge to the planar stationary waves time-exponentially. (C) 2011 Elsevier Inc. All rights reserved.
KeywordEuler-Poisson equations Unipolar hydrodynamic model of semiconductor Nonlinear damping Planar stationary waves Asymptotic convergence Exponential decay rates
DOI10.1016/j.jde.2011.04.007
Language英语
Funding ProjectNSFC[10825102] ; NSFC[10901095] ; NSFC-NSAF[10676037] ; 973 project of China[2006CB805902] ; Natural Sciences and Engineering Research Council of Canada under the NSERC[RGPIN 354724-08] ; Promotive research fund for excellent young and middle-aged scientists of Shandong Province[BS2010SF025]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000291900800022
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:19[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12798
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Champlain Coll St Lambert, Dept Math, Quebec City, PQ J4P 3P2, Canada
3.McGill Univ, Dept Math & Stat, Montreal, PQ H3A 2K6, Canada
4.Shandong Normal Univ, Dept Math, Jinan 250014, Peoples R China
Recommended Citation
GB/T 7714
Huang, Feimin,Mei, Ming,Wang, Yong,et al. Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2011,251(4-5):1305-1331.
APA Huang, Feimin,Mei, Ming,Wang, Yong,&Yu, Huimin.(2011).Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors.JOURNAL OF DIFFERENTIAL EQUATIONS,251(4-5),1305-1331.
MLA Huang, Feimin,et al."Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors".JOURNAL OF DIFFERENTIAL EQUATIONS 251.4-5(2011):1305-1331.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Feimin]'s Articles
[Mei, Ming]'s Articles
[Wang, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Feimin]'s Articles
[Mei, Ming]'s Articles
[Wang, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Feimin]'s Articles
[Mei, Ming]'s Articles
[Wang, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.